# SDR AALA20100208TUL13

- Difficulty date: February 8, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF NUMBER 6 SEAT TRACK STATION 218 TO 225.  INSTALLED NEW TRACK PER SRM 51-30.
